# SDR AWHA113011

- Difficulty date: November 30, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N763FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0256
- Aircraft time: 9,393 hours, 10,827 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 26820011
- Part serial: 6844
- Condition: Failed
- Location: Brake System
- Part time: 9,393 hours, 10,827 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT FOR FLIGHT 7706 REPORTED AS HE WAS TAXIING FROM THE RAMP FOR DEPARTURE THE AIRCRAFT WAS OPERATING NORMAL, WINDS AT THE TIME WERE FROM 02 AT 14G22KTS (TAXIING WITH A TAILWIND).  UPON REACHING FOR TAKEOFF AND MAKING A RT TURN FOR DEPARTURE THE RT BRAKE PEDAL WENT ALL THE WAY DOWN TO THE FLOOR.  HE WAS ABLE TO CONTROL THE AC WITH LT BRAKE AND A LITTLE REVERSE.  HE EXITED THE RUNWAY AND TAXIED BACK TO THE RAMP.  ON THE WAY BACK HE TRIED TO PUMP UP THE RT BRAKE.  IT CAME UP A LITTLE, BUT WAS STILL VERY SOFT.  AFTER PARKING AT THE RAMP, TRIED THE RIGHT BRAKE ONCE MORE.  IT FELT LIKE IT WAS A LITTLE BETTER BUT WAS STILL SOFT.  THE RT MASTER CYLINDER IS ORIGINAL TO THE AIRCRAFT INSTALLED IN 1991 WITH  9392.9 TSN.
